# SDR DL72W950483

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, LEFT WING NR 4 SLAT WAS FOUND WITH THE INBOARD AND OUTBOARD SLAT ACTUATOR FITTING SUPPORT RIB DOUBLERS CRACKED AT THE LOWER FORWARD FLANGE RADIUS.  REPAIRED BY INSTALLING NEW DOUBLERS PER MM 57-54-0 PG 805.
